Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

A bilinear estimate with
applications to the $\text{KdV}$ equation


Authors: Carlos E. Kenig, Gustavo Ponce and Luis Vega
Journal: J. Amer. Math. Soc. 9 (1996), 573-603
MSC (1991): Primary 35Q53; Secondary 35G25, 35D99
MathSciNet review: 1329387
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 35Q53, 35G25, 35D99

Retrieve articles in all journals with MSC (1991): 35Q53, 35G25, 35D99


Additional Information

Carlos E. Kenig
Affiliation: Department of Mathematics, University of Chicago, Chicago, Illinois 60637
Email: cek@math.uchicago.edu

Gustavo Ponce
Affiliation: Department of Mathematics, University of California, Santa Barbara, California 93106
Email: ponce@math.ucsb.edu

Luis Vega
Affiliation: Departamento de Matematicas, Universidad del Pais Vasco, Apartado 644, 48080 Bilbao, Spain
Email: MTPVEGOL@lg.ehu.es

DOI: http://dx.doi.org/10.1090/S0894-0347-96-00200-7
PII: S 0894-0347(96)00200-7
Keywords: Schr\"{o}dinger equation, initial value problem, well-posedness
Received by editor(s): July 13, 1994
Received by editor(s) in revised form: May 11, 1995
Additional Notes: C. E. Kenig and G. Ponce were supported by NSF grants. L. Vega was supported by a DGICYT grant.
Article copyright: © Copyright 1996 American Mathematical Society